Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 325273, 11 pages
http://dx.doi.org/10.1155/2013/325273
Research Article

Fixed Points of Closed and Compact Composite Sequences of Operators and Projectors in a Class of Banach Spaces

Faculty of Science and Technology, University of the Basque Country, Campus of Leioa (Bizkaia), Apartado 644, Bilbao, 48940 Leioa, Spain

Received 29 August 2012; Accepted 28 November 2012

Academic Editor: Alicia Cordero

Copyright © 2013 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “Fixed Points of Closed and Compact Composite Sequences of Operators and Projectors in a Class of Banach Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 325273, 11 pages, 2013. https://doi.org/10.1155/2013/325273.